# SDR AALA202406191908

- Difficulty date: June 12, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U3
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB STIFFENER. SECOND STIFFENER FROM FRONT SPAR AT STABILIZER STA 92.70. REPLACED RIB PER AARD 55-00-05-01.
